Lyrica updates

Discussion in 'Fibromyalgia Main Forum' started by LouiseK, Jan 14, 2007.

  1. LouiseK

    LouiseK New Member

    Hello,

    I would love to hear from those currently on Lyrica -- dosages and how well and for what symptoms it is working. Or not. Also, withdrawal symptoms for those who gave up on it.

    Thank you so much.

    L.
  2. HurtsToMove

    HurtsToMove New Member

    I just started on 50mg 2x a day for 2 weeks, going up to 75mg 2x a day. I haven't had any side effects other than a feeling of shakiness for a short time after dosing. Haven't noticed any difference in my pain level yet, but it's only been 5 days so far.

    I'll try to remember to give an update in a couple of weeks, once I'm up to 75mg. I do know that if this doesn't work for me, the next drug to try will be Cymbalta. I opted for the Lyrica first because I was previously on Neurontin and had no side effects with that.
  3. Ranigar

    Ranigar Member

    on Lyrica.I took Neurontin 2yrs. ago and it worked a few wks. for pain in my legs but made me unsteady and confused.It stopped working all that well so I went off it.I went on Cymbalta and it has worked a little but not for RLS so I was complaining to my GP that my Rheumy is not interested in helping with my pain since I couldn't handle the Requip.The GP said we would start the Lyrica at 25mg. and go very slowly to see if it will help.It's been 2wks. and I 'm falling asleep a little better and the restless legs is better but most of all the pain all over is so much better.I'm holding my breath waiting to see if this is going to last or I'm imagining it or what.I'm thinking of having him take me off the Cymbalta because it seemed to have stopped working anyway but maybe I should wait.The only side effect so far is constipation which I don't need but I'll put up with it for pain relief.I hope you have the same good luck.






  4. Fudge43

    Fudge43 New Member

    louisek .. I went back and forth last summer with Lyric .. I wasn't sure if I thought it was worth it .. but now I am on 300 mgs a night ..combined with some other meds .. amitriptyline .. zopiclone .. L-Tryptophan .. taken at different times in the evening starting at 7 PM ...
    This combination really gives me SLEEP that I desperately needed ..

    It helps with the burning ... tingling sensation in my feet as well .. that was the main purpose of taking it in fact .. the better quality sleep is a wonderful side benefit ! .. I'm so grateful for that.

    It takes time to find the right dosage and "time" to take it .. I only take it at night .. I was too dopey during the day .. everyone is so different .. it is an individual twist to the whole meds issue .. we all have unique biochemistry !

    Good luck ... I hope it works for you !
    Joy : )
  5. LouiseK

    LouiseK New Member

    Thank you for your responses. I am encouraged!

    Joy -- I have those pesky tingling burning pains in feet and hands too and I so understand your quest to find just the right combination of meds to get some sleep!

    Ranigar -- Glad to hear it helps with your "overall" pain as that's what I'm really looking for. I feel so bad when I wake up in the morning that I just can't believe it's possible! By the way, the Cymbalta may be causing your constipation as it's famous for that. I have not heard of it with the Lyrica.

    Petemora -- This is obviously helping you since you've been on it for a long time. Can you tell us in what way you feel better?

    Do any of you feel kind of sick when it wears off? I forgot to take it at night a couple of times and woke up with bad headache, insomnia and nausea right in the middle of the night. At first I thought it was coincidence but it happened exactly the same way the next time. Any thoughts?